| Catalog Number |
FX-410450 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "seroma-late" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device rupture and seroma_late.
Event or Problem Description
Healthcare professional reported right side concern with the product as well as fluid in right side.Also, it was reported via rga that a hole was identified during surgery.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, opening on posterior side assessed, as unidentified (tear) opening (shell thickness was within specification).Anxiety-product-procedure: unable to confirm, as it is a medical event.Not related to the device.Seroma-late: unable to confirm, as it is a medical event.Not related to the device.Additional observations: crease fold observed, wear abrasion observed.No further actions are required, as the device was implanted.
Event or Problem Description
Healthcare professional reported, right side concern with the product.As well as fluid in right side.Also, it was reported, via rga that a hole was identified, during surgery.Device has been explanted and replaced.